# SDR SWAA2024110556094

- Difficulty date: November 1, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N8682B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36651
- Aircraft time: 41,070 hours, 23,881 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT #2 ENGINE FAILED<[01] REMOVED AND INSTALLED ENG 2 BLEED AIR VALVE PER AMM 36-11-02. INSPECTED BLEED AIR VALVE ON PER FIM 73-05 TASK 805 AND AMM 36-11-02. BAV OPERATES CORRECTLY.;[02] INSPECTED ENG 2 SPAR VALVE PER FIM 73-05 TASK 805 AND AMM 28-22-11. LEVER TRAVELS FULLY AND FREELY. OP CHECK GOOD.;[03] PER FIM 73-05 TASK 805 AND AMM 79-00-00 PERFORMED THE INSPECTION OF THE #2 ENG CHIP DETECTORS AND SCAVENGE SCREENS; NO DEFECTS NOTED.  PERFORMED EXAMINATION OF #2 ENG FUEL FILTER AND REPLACEMENT PER AMM 36-11-02. NO FAULTS NOTED.;[04] PERFORMED ENG F/F INSPECTION AND R/R PER M/M 73-11-02. OPS CK GOOD. PERFORMED BAD CHECK PER 36-11-02 OPS & VISUAL CK OK. INSPECTED SPAR VALVE PER 73-05 AND 28-22-11. OPS CK GOOD.INSPECTED CHIPS PER M/M 79-00-00. OPS CK OK.RAN ENGINE PER ENGINEERING REQUEST TO P/P 85% AND BLEED CHECK. ENGINE RAN GOOD AND BLEED OPS CK GOOD. PERFORMED EEC AND DEU CHECK PER 73-05 AND START LEVER CK PER 76-11-02. A/C OK FOR SVC. ALSO PERFORMED TEST 5 POWER ASSURANCE. OPS CK GOOD.
